# SDR DALA2017061904830

- Difficulty date: June 18, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND E&E BAY INTERCOSTAL CORRODED STATION 320 TO 325 STR 23L UPPER SIDE. MAINTENANCE REMOVE AND REPLACE INTERCOSTAL IAW DWG 141A8131 AND IAW SRM 51-40-02.
